# SDR DALA2021101106226

- Difficulty date: October 7, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 104,280 hours, 15,048 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

SHIP 196 F/A NOTIFIED US OF "LOUD FAN NOISE" AT THE BACK OF ACFT, AT 1000 FT FINAL APPROACH.   AT THE GATE F/A REPORTED A STRANGE SMELL IN AFT CABIN.   REPLACED INOPERATIVE FAN PER B767 AMM 21-26-06.
